Facebook Pixel
EmpowHER Guest

Myo-Inositol for Anxiety/OCD side effects

By Anonymous March 3, 2015 - 4:19pm
Rate This

Hi, I started taking Myo-Inositol to treat anxiety/ocd about a week and a half ago. During that time I increased the dose from 2.4grams to 12grams. When I reached the 12gram dosage I began to have low blood sugar symptoms: frequent intense hunger, hot flashes, irritability. I have also gained some weight and become more "puffy". I am already puffy due to hypothyroid. Does this mean I should not take inositol? I appreciate you answering this question...i have no one else to ask! Thanks

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question. 

Clearly the increase in your medication has caused these side effects.  These kinds of medications can have very serious side effects.  

If the side effects are worse that the OCD/anxiety itself, talk to your doctor about lowering your dose or trying another med. Don't come off the meds without a consultation. 



March 3, 2015 - 5:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.